# SDR DALA2015112507205

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 45,509 hours, 31,036 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING LT AFT FUEL DRAIN MAST WHILE ENGINE IS RUNNING.  FOUND FUEL RETURN TO TANK, FRAME TT, LINE LEAKING AT CONNECTION IN AFT BAGGAGE BIN.  REPLACED O-RINGS AT CONNECTION.
